# SDR DALA2015022601698

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 27,190 hours, 13,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 731-750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND ANTENNA BASE CUTOUT LOWER EXTERIOR FUSELAGE, STA 731-750, L30-29L.  TASK 53-100-02.  R & R ANTENNA DOUBLER IAW SRM 51-30-02, 51-30-05 AND DWG 5936004, REV AN.  FOUND TO BE OUT OF LIMITS.
